# SDR SWIA2020032649378

- Difficulty date: February 11, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FLOORBEAM AT LBL27.00 FROM APPROX. FS559.00+80 TO FS574.00 HAS CORROSION. (MARKED)    (C-CHECK) RO 3/25/2020   BLENDED CORROSION FROM FLOOR BEAM AND FOUND TO BE OUT OF LIMITS. REMOVED DAMAGE FLOOR BEAM AT LBL27.00 FS559+10 TO FS569.00 REF CRJ200 SRM. REPLACED FLOOR BEAM CAP P/N 601R31119-75 AT LBL 27 BETWEEN FS.559+10 & FS.574 WITH NEW  PER CRJ200 SRM AND BOMBARD. R.E.O.  BOMBARD. DWG.
